Publications

Afficher tous

2009

Sakli, H.; Benzina, H.; Aguili, T.; Tao, J. W.

Propagation constant of a rectangular waveguides completely full of ferrite magnetized longitudinally Article de journal

Dans: Journal of Infrared, Millimeter, and Terahertz Waves, vol. 30, no. 8, p. 877-883, 2009, ISSN: 18666892, (cited By 7).

Résumé | Liens | BibTeX | Étiquettes: Anisotropic waveguides; Efficient analysis; Eigenvalue equations; Fast convergence; Longitudinally magnetized ferrite; Numerical example; Propagation constant; Transverse operator method, Dispersion (waves); Eigenvalues and eigenfunctions; Ferrite; Mathematical operators; Rectangular waveguides, Galerkin methods

MACS.tn